# SDR TSAA0953011

- Difficulty date: November 23, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737282C
- Aircraft serial: 23123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 440-450, S-16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP A 3" CRACK WAS DISCOVERED AT BS 440, 450, S-16R FUSELAGE SKIN.  REPAIRED SKIN BY REMOVING CRACK DEFECT, CONDUCTED HFEC INSP, ENLARGED TRIM BY 0.040" INSURANCE CUT, INSTALLED DOUBLER/ TRIPLER, MAINTAINED A 0.5" MIN. CORNER RADIUS, MAINTAINED 2D MIN EDGE MARGIN AND 63 RA OR BETTER SURFACE ROUGHNESS IAW ECO 3804. ACFT RETURNED TO SERVICE.  CLOSED.
